Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean Circ J. 1986 Dec;16(4):549-553. Korean. Case Report. https://doi.org/10.4070/kcj.1986.16.4.549
Lee BS , Lee SK , Jang JH , Choi YW , Park SB , Moon Y , Kim CJ , Kim MJ .
Abstract

We saw a case of minoxidil induced pericardial effusion in a 36 years old female who developed generalized edema, weakness and hypertrichosis after taking minoxidil for 1 year. Her chest PA showed globular shaped cardiac enlargement and pulmonary congestion. Echocardiography of the heart showed moderate amount of pericardial effusion. 10 days later after cessation of the drug administration and conservative managements, her chest PA showed marked improvement of heart size and pulmonary congestion. 20 days later her blood pressure became normal with the continued use of other antihypertensive drugs.

Copyright © 2019. Korean Association of Medical Journal Editors.